MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/27/2023, it was reported by a sales representative via (b)(4) that a 976000100 angel machine and an abs-10063 prp processing set didn't empty the set.This occurred during use in a case, with no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to a user error, following the correct surgical technique for the device.
 
Event or Problem Description
Additional information was provided on 12/18/2023 where the sales representative stated this event occurred during a perfusion group spinning for cardiothoracic prp application on 11/09/2023.The case was completed by re-spinning with a new cartridge.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18385829
Report Number1220246-2023-09603
Device Sequence Number3967341
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public00888867084001
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2023050219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown